# SDR COMA0260106

- Difficulty date: February 15, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N403CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7428
- Aircraft time: 3,122 hours, 2,600 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018ABC
- Part serial: 645
- Condition: Malfunctioned
- Location: Avionics
- Part time: 1,825 hours, 1,445 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

FLIGHT 5363 FLAPS FAILED DURING APPROACH.REPLACED THE FECU.
